Table of Contents
ISRN Computational Mathematics
Volume 2014, Article ID 186397, 8 pages
http://dx.doi.org/10.1155/2014/186397
Research Article

Some Derivative-Free Quadrature Rules for Numerical Approximations of Cauchy Principal Value of Integrals

1Department of Mathematics & Computer Science, G.M. Autonomous College, Sambalpur, Odisha, India
2School of Applied Sciences, Department of Mathematics, KIIT University, Bhubaneswar, Odisha 751024, India
3Department of Mathematics, GITA, Bhubaneswar, Odisha 752054, India

Received 11 November 2013; Accepted 10 December 2013; Published 17 March 2014

Academic Editors: F. W. S. Lima, H. J. Ruskin, and J. G. Zhou

Copyright © 2014 Rabindranath Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. N. Das and M. K. Hota, “A derivative free quadrature rule for numerical approx. of complex Cauchy principal value integrals,” Applied Mathematical Sciences, vol. 6, no. 111, pp. 5533–5540, 2012. View at Google Scholar
  2. I. M. Longman, “On numerical evaluation of Cauchy principal values of integrals,” MTAC, vol. 12, pp. 205–207, 1958. View at Google Scholar
  3. F. G. Lether, “Error bound for fully symmetric cubature rules,” SIAM Journal on Numerical Analysis, vol. 8, no. 1, pp. 49–60, 1971. View at Google Scholar · View at Scopus
  4. J. B. Conway, Functions of One Complex Variable, Narosa, New York, NY, USA, 2nd edition, 1980.
  5. B. P. Acharya and T. Mahapatra, “Numerical computation of complex Cauchy principal value integrals,” International Journal of Computer Mathematics, vol. 43, no. 3-4, pp. 147–151, 1992. View at Google Scholar · View at Scopus
  6. R. N. Das and G. Pradhan, “A modification of Simpson's (1/3)rd rule,” International Journal of Mathematical Education in Science and Technology, vol. 28, no. 6, pp. 908–910, 1997. View at Google Scholar
  7. M. M. Chawla and N. Jayarajan, “Quadrature formulas for cauchy principal value integrals,” Computing, vol. 15, no. 4, pp. 347–355, 1975. View at Publisher · View at Google Scholar · View at Scopus
  8. P. J. Davis and P. Robinowitz, Methods of Numerical Integration, Academic Press, New York, NY, USA, 2nd edition, 1975.